# SDR CA080806004

- Difficulty date: July 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING T/O, THE ENGINE STARTED TO SURGE FOLLOWED BY A RISE IN INDICATED TEMPERATURE. THE PILOT ELECTED TO RETURN TO HIS POINT OF DEPARTURE, WHERE A SAFE LANDING WAS PERFORMED. THE ENGINE TEMP REACHED 970°C FOR ONE MINUTE. THE ENGINE WILL BE REMOVED AND FWDED FOR INVESTIGATION AND REPAIR.
